# SDR ABXA9800045

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 991555965
- Condition: Corroded
- Location: Bs 1135
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE AFT VENTRAL DOOR AFT JAMB WEB FS 1135 FRAME CORRODED, LONGERON 24L TO 24R.  REPLACED WEB IAW DC9 SRM 51-30-2, AND DACO DWG 9915559.
